# SDR RU3A0102

- Difficulty date: April 18, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 60033
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 2322550
- Condition: Iced
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT IN RAIN, SUBSEQUENT CLIMB ABOVE FREEZING LEVEL, AND DESCENT FOR LANDING: DURING VECTOR FOR ILS FINAL, AUTOPILOT WAS MANUALLY DISCONNECTED BY (PIC).  AIRCRAFT IMMEDIATELY BANKED LEFT, NOTED FULL LEFT AILERON TRIM DEPICTED ON TRIM INDICATOR.  AILERONS DIFFICULT TO MOVE TO FORCE WINGS LEVEL.  AFTER WORKING AILERONS, THEY RETURNED TO NORMAL CONTROL.  LANDED NORMALLY.  ICE FORMED IN GAP BETWEEN WING AND AILERON.  INSPECTED GAP AND GAP SEAL AFTER LANDING NO ICE NOTED.  (M)
